# SDR SWAA2025022689548

- Difficulty date: January 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 AND BL0 AT FWD GALLEY AREA 2025-81549<[01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 AND BL0 AT FWD GALLEY AREA IAW B737-800 SRM 51-10-02 ITEM 9 AND DRAWING # 141A5400 SHEET 20 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 AND BL0 AT FWD GALLEY AREA IAW B737-800 SRM 51-10-02 ITEM 9 AND DRAWING # 141A5400 SHEET 20 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.
